# SDR DALA1246603729

- Difficulty date: July 31, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N399DA
- Make and model: Boeing 737832
- Aircraft serial: 30379
- Aircraft time: 33,265 hours, 18,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15202789
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK AT STA 521.5 RBL 24 WORN.  REPAIRED IAW B737-800 SRM 53-00-52.
